On local estimates of a solution of a second-order parabolic equation near the lower cap of a parabolic boundary
Doklady Akademii Nauk, Tome 227 (1976) no. 3, pp. 543-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_227_3_a6,
author = {B. N. Khimchenko and L. I. Kamynin},
title = {On local estimates of a solution of a second-order parabolic equation near the lower cap of a parabolic boundary},
journal = {Doklady Akademii Nauk},
pages = {543--546},
year = {1976},
volume = {227},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a6/}
}
TY - JOUR AU - B. N. Khimchenko AU - L. I. Kamynin TI - On local estimates of a solution of a second-order parabolic equation near the lower cap of a parabolic boundary JO - Doklady Akademii Nauk PY - 1976 SP - 543 EP - 546 VL - 227 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a6/ LA - ru ID - DAN_1976_227_3_a6 ER -
%0 Journal Article %A B. N. Khimchenko %A L. I. Kamynin %T On local estimates of a solution of a second-order parabolic equation near the lower cap of a parabolic boundary %J Doklady Akademii Nauk %D 1976 %P 543-546 %V 227 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a6/ %G ru %F DAN_1976_227_3_a6
B. N. Khimchenko; L. I. Kamynin. On local estimates of a solution of a second-order parabolic equation near the lower cap of a parabolic boundary. Doklady Akademii Nauk, Tome 227 (1976) no. 3, pp. 543-546. http://geodesic.mathdoc.fr/item/DAN_1976_227_3_a6/